Compact and finite rank perturbations of linear relations in Hilbert spaces

Jussi Behrndt, Tomas Azizov, Peter Jonas, Carsten Trunk

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)151-163
JournalIntegral equations and operator theory
Volume63
Issue number2
DOIs
Publication statusPublished - 2009

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Compact and finite rank perturbations of linear relations in Hilbert spaces. / Behrndt, Jussi; Azizov, Tomas; Jonas, Peter; Trunk, Carsten.

In: Integral equations and operator theory, Vol. 63, No. 2, 2009, p. 151-163.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, Jussi ; Azizov, Tomas ; Jonas, Peter ; Trunk, Carsten. / Compact and finite rank perturbations of linear relations in Hilbert spaces. In: Integral equations and operator theory. 2009 ; Vol. 63, No. 2. pp. 151-163.
@article{73f77e822e8b4193aafebac2d7f7a009,
title = "Compact and finite rank perturbations of linear relations in Hilbert spaces",
author = "Jussi Behrndt and Tomas Azizov and Peter Jonas and Carsten Trunk",
year = "2009",
doi = "10.1007/s00020-008-1650-1",
language = "English",
volume = "63",
pages = "151--163",
journal = "Integral equations and operator theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Compact and finite rank perturbations of linear relations in Hilbert spaces

AU - Behrndt, Jussi

AU - Azizov, Tomas

AU - Jonas, Peter

AU - Trunk, Carsten

PY - 2009

Y1 - 2009

U2 - 10.1007/s00020-008-1650-1

DO - 10.1007/s00020-008-1650-1

M3 - Article

VL - 63

SP - 151

EP - 163

JO - Integral equations and operator theory

JF - Integral equations and operator theory

SN - 0378-620X

IS - 2

ER -